# SDR UIEA2024032800229

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 91,370 hours, 15,768 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF NOTICED UNCOMMANDED ROLLING, ALSO ON LANDING AIRCRAFT ROLLED UNCOMMANDED TO LEFT.( ABNORMALITY PRESSURIZED HYD, & TRIM RUDDER TO NEUTRAL, RUDDER & RUDDER TRIM CONTROL SYS OPS CHECK NORMAL PER AMM 27-21-00 WITH FULL FLAP FULL UP, SPOILER OPS & IND CHECK NORMAL PER AMM 27-61-00. CHECKED ALL SPOILER DIFFERENTIAL SHEAR RIVETS AND MECHANISM, NO FAULT FOUND PER AMM 27-61-03. DID PHYSICAL DOUBLE CHECK OF SYS LOG ITEM, NO ABNORMALITY WAS FOUND. PERFORMED SPOILER ACTUATOR FUNCTION TEST PER AMM 27-61-00, TEST PASSED, BUT RH SPOILER MOVED FASTER THAN LH DURING DEPLOY. PERFORMED ADJUSTMENT OF SPOILER CONTROL SYS PER AMM 27-61-00. ALL RIGGING CHECK SATISFIED. T/E FLAPS EXTEND 20 DETENT, SPOILER OPS CHECK NORMAL PER AMM 27-61-00. AILERON OPS CHECK NORMAL PER AMM 27-11-00. )
